# SDR CALA2015022700133

- Difficulty date: February 26, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 44,919 hours, 14,655 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BAD ODOR & SMOKE OCCURRED IN THE CABIN AFTER TAKEOFF.  RETURNED TO FIELD. FOLLOWED TASK 05-51-26-800-801C1.  ISOLATED SMELL TO RT PACK, NO TRACE OF OIL IN RT DUCTS.  RAN ENGS AT 65% - 70% POWER.  UNABLE TO REMOVE SMELL FROM RT PACK.  40 MIN ENG RUN & NO SMOKE IN CABIN WITH LT OR RT PACK IAW AMM 05-51-26-800-801C1.  REPLACED BOTH RECIRC FILTERS IAW EF AMM 21-25-01.  PERFORMED BURN OUT WITH BOTH ENGS RUNNING ABOVE IDLE & ACFT SYSTEMS ON WITH NO TRACES OF ANY SMOKE OR ODOR.
